Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/86191
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach
Other Titles: H-infinity fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach
Author: Assawinchaichote, W.
Nguang, S.
Shi, P.
Boukas, E.
Citation: Mathematics and Computers in Simulation, 2008; 78(4):514-531
Publisher: Elsevier B.V.
Issue Date: 2008
ISSN: 0378-4754
1872-7166
Statement of
Responsibility: 
Wudhichai Assawinchaichote, Sing Kiong Nguang, Peng Shi, El-Kébir Boukas
Abstract: Abstract not available
Keywords: Fuzzy control; Takagi–Sugeno (TS) fuzzy model; Linear matrix inequalities (LMIs); Pole placement
Rights: © 2007 IMACS
DOI: 10.1016/j.matcom.2007.07.002
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.